Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Hypothyroidism and pcod, gained weight. Taking primolut n regulates periods. Diet? Change in lifestyle to be done?

Hi, I am 25 year old, height:5.1,weight:54 kg.. I gained weight after this hormonal imbalance suffering from hypothyroidism and pcod , I have mostly belly fat.. What kind of diet and life style change should I do which will help in regularize my mestrual cycle.. I dont get it unless medicine like primolut n I have to take it every month to have periods?.. Please provide your guidance
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Endocrinologist 's  Response
Dear ma'm, hi! as you have thyroid and PCOD, you must take drugs like thyroxine and metformin to keep the two things under control. for a height of 5'1'' , 54 kg is not very obese. so exercising like, running jogging skipping, for belly fat - crunches and push ups, yoga like kapal bharti would be good. diet regulation like avoiding sweets, and fried food is a must. regards!
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor